MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II,BACKLOADABLE

COOPERSURGICAL, INC. RUMI II,BACKLOADABLE
Model Number UMH650
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currenlty investigating the reported condition.
 
Event or Problem Description
Per details reported on (b)(4)."after placing the rumi w/attachment in patient, the handle fell apart and the missing part had to be retrieved from patient.I am not sure when this particular handle was purchased.".
 
Additional Manufacturer Narrative
Investigation no sample returned review dhr.Analysis and findings distr.History the complaint product (sn (b)(6)) was manufactured at csi on 07/20/21 under work order (b)(4).Manuf.Record review dhr - 307499 was reviewed and no non-conformity, related to the complaint condition, were noted.Incoming inspect.Review incoming inspection record review not applicable to this product.Serv.Hist.Record no service history record found for this unit.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions, where the handle broke.Product receipt the complaint product has not been returned to coopersurgical.Visual eval.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.While photos were submitted with the complaint, they could not be accessed.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional eval.Functional evaluation was not possible as product has not yet been returned.Root cause although the product was not returned, this complaint condition is similar to previous complaint instances.Based on these historical complaints and prior root cause investigation, it was confirmed from tests that the failures were occurring at a level of force not likely to occur with just the articulation of the handle.Instead, it was apparent that the loads required to break the handle exist when the koh efficient (ke) is not in the proper position on the arm.When the ke is not properly positioned, it can impede in the rotation of the tip drum, introducing an undesired force on the device which can result in a broken plastic handle.The plastic handle did not undergo a recent design or material change.Should complaint unit be returned in the future, additional information will be added to complaint file.Correction and/or corrective action coopersurgical will continue to trend this complaint condition.No further corrective action is required at this time, as the complaint condition was not confirmed.Product was not returned for evaluation.Was the complaint confirmed? no.
 
Event or Problem Description
After placing the rumi w/attachment in patient, the handle fell apart and the missing part had to be retrieved from patient.Rumi ii backloadable umh650 e-complaint (b)(4).

Brand Name
RUMI II,BACKLOADABLE
Common Device Name
RUMI II,BACKLOADABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16402625
Report Number1216677-2023-00029
Device Sequence Number17578300
Product Code LKF
UDI-Device Identifier00888937015232
UDI-Public888937015232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMH650
Device Catalogue NumberUMH650
Device Lot Number30749929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Congenital Anomaly;
Patient SexUnknown